# SDR USAA2009070691670

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 28,841 hours, 15,759 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1688 - CLT-YYZ - ELECTRICAL SMELL - AFT GALLEY COFFEEMAKER AT LOCATION 5-7, REPORTED BREWS  ALL THE TIME AND ELECTRICAL SMELL.  REMOVED AND REPLACED AFT GALLEY COFFEEMAKER AT LOCATION 5-7.  OPERATIONAL CHECK WAS GOOD.
